# SDR 2002UALA00524

- Difficulty date: March 22, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 16 LH IS CRACKED AT BODY STATION 500C + 18 INCHES. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHEDINSTALLED NEW STRINGER AND SPLICE.
